Articles written in Pramana – Journal of Physics
Volume 78 Issue 4 April 2012 pp 499-511 Research Articles
In this paper, by using a transformation and an application of Fan subequation, we study a class of generalized Korteweg–de Vries (KdV) equation with generalized evolution. As a result, more types of exact solutions to the generalized KdV equation with generalized evolution are obtained, which include more general single-hump solitons, multihump solitons, kink solutions and Jacobian elliptic function solutions with double periods.
Volume 94, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode